| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00445, 0001822565-2021-00446, 0001822565-2021-00450.
Event or Problem Description
It was reported that the shims were missing bearings.The instruments were discovered outside of the operating room.There was no patient involvement.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product exhibits signs of repeated use and has both of components 42527991001 and 42527991002 disassembled/missing.The components were not returned.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.